MathSciNet Relay Station
MathSciNet bibliographic data
MR948183 14G30 (32B25 57R40)
Tognoli, Alberto Any compact differentiable submanifold of ${\bf R}^n$ has an algebraic approximation in ${\bf R}^n$. Topology 27 (1988), no. 2, 205–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement